Volume 34, Number 4, July/August 2000
|Page(s)||723 - 748|
|Published online||15 April 2002|
Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter
Department of Mathematics, Rutgers University,
New Brunswick, NJ 08903, USA. (firstname.lastname@example.org)
2 Department of Mathematics, Rutgers University, New Brunswick, NJ 08903, USA. (email@example.com)
Revised: 11 February 2000
We consider solutions to the time-harmonic Maxwell's Equations of a TE (transverse electric) nature. For such solutions we provide a rigorous derivation of the leading order boundary perturbations resulting from the presence of a finite number of interior inhomogeneities of small diameter. We expect that these formulas will form the basis for very effective computational identification algorithms, aimed at determining information about the inhomogeneities from electromagnetic boundary measurements.
Mathematics Subject Classification: 35J25 / 35R30 / 78A30
Key words: Maxwell equations / inverse problems.
© EDP Sciences, SMAI, 2000
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.